# SDR IPXA2014060283143

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B02025106
- Part serial: 000256
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MIDFLAP COVE PANEL, OTBD RIB CRACKED AT FASTENER HOLE.  REPAIRED IAW EO -54544-A.
